Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 49, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 6, 2018, 4:26 PM CDT for Lamar County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2018, 4:26 PM CDT (21:26 UTC)
- Expired
- Apr 6, 2018, 5:01 PM CDT
- In force
- 35 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lamar County, TX
The radar
The Shreveport radar (KSHV), 193 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 4:00 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 787 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.0
The text
As transmitted.
084
WUUS54 KFWD 062126
SVRFWD
TXC277-062230-
/O.NEW.KFWD.SV.W.0049.180406T2126Z-180406T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
426 PM CDT FRI APR 6 2018
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Southeastern Lamar County in north central Texas...
* Until 530 PM CDT.
* At 425 PM CDT, a severe thunderstorm was located over Deport, or 13
miles northwest of Hagansport, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
5 miles south of Paris, Deport and south of Toco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
Severe thunderstorms can produce tornadoes with little or no warning.
&&
LAT...LON 3338 9531 3340 9540 3343 9544 3343 9546
3345 9548 3345 9549 3344 9550 3345 9553
3348 9556 3347 9559 3348 9560 3349 9562
3347 9568 3349 9571 3367 9570 3363 9531
TIME...MOT...LOC 2125Z 282DEG 27KT 3353 9533
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
PS2 follow-up statements
336
WWUS54 KFWD 062143
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
443 PM CDT FRI APR 6 2018
TXC277-062230-
/O.CON.KFWD.SV.W.0049.000000T0000Z-180406T2230Z/
Lamar TX-
443 PM CDT FRI APR 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN LAMAR COUNTY...
At 441 PM CDT, a severe thunderstorm was located near Deport, or 14
miles southeast of Paris, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Although the severe thunderstorm that prompted the warning has moved
into Red River County, this next storm will remain in Lamar County
through 5 PM. It will take a similar track to its predecessor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3338 9531 3340 9540 3343 9544 3343 9546
3345 9548 3345 9549 3344 9550 3345 9553
3360 9550 3363 9531
TIME...MOT...LOC 2141Z 292DEG 29KT 3349 9541
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
25780
WWUS54 KFWD 062201
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
501 PM CDT FRI APR 6 2018
TXC277-062209-
/O.CAN.KFWD.SV.W.0049.000000T0000Z-180406T2230Z/
Lamar TX-
501 PM CDT FRI APR 6 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMAR COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits and has exited the area. Therefore, the warning has been
cancelled early. However, additional storms will be possible through
the afternoon commute.
A severe thunderstorm watch remains in effect until midnight.
LAT...LON 3338 9531 3340 9540 3343 9544 3343 9546
3345 9548 3345 9549 3344 9550 3345 9553
3360 9550 3363 9531
TIME...MOT...LOC 2158Z 282DEG 27KT 3346 9525
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 3:26 PM CDT, 1 hour earlier.
Area forecast discussion, Apr 6, 3:26 PM CDT, 1 hour before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 326 PM CDT Fri Apr 6 2018 .SHORT TERM... /Midnight through Saturday/ The main concern through this portion of the forecast is very cold temperatures (by April standards) including the potential for some areas to fall below freezing, with light freezing rain possible across our northwestern zones. The Freeze Watch has been upgraded to a Freeze Warning with this update. Also, strong north winds will follow behind this evening's cold front and persist through Saturday with wind chills in the teens and 20s expected for North Texas. A Wind Advisory remains in effect and has been expanded slightly southeastward and also extended through noon. By midnight, convection immediately along the advancing cold front should be exiting our southeastern zones. In its wake, very strong pressure rises will cause gusty north surface winds with 35-40 kts in place at 925mb. A Wind Advisory has been issued from roughly Goldthwaite to Ennis to Sherman and northwest, but may need to be expanded to more of our southern or eastern counties depending on trends. Sustained winds of 25 mph and gusts up to 40 mph are likely. These winds will fuel very strong cold advection and temperatures will fall into the 30s across much of North Texas by daybreak. There is a chance that temperatures fall to near or slightly below freezing across areas north of roughly Cisco to Sherman. A Freeze Warning is in effect for locations north of this line. The NAM is basically the only piece of guidance with temperatures below freezing in North Texas as just about all other models as well as statistical guidance keep temperatures at or above freezing (some as warm as the upper 30s). However, given the NAM's typical exceptional handling of arctic fronts, have sided primarily with the colder NAM temperatures tonight. In addition, post-frontal stratus will exist over the entire forecast area with possibly some light rain or drizzle occurring through daybreak just about anywhere in the CWA. In the meantime, a wave of mid-level ascent will be swinging through Oklahoma prompting light precipitation to develop in the subfreezing airmass to our north. Some of this precipitation could creep into our northern row or two of counties between ~4 to ~9 AM. This activity will be fueled by isentropic ascent in the 700-500mb layer within a mid-level cloud deck. Below, a layer of dry air will exist roughly from 850-700mb, with the layer of stratus associated with the cold frontal inversion just below that. Any precipitation in this area would likely be the result of seeder-feeder mechanisms with mid-level droplets falling through and eventually saturating the dry layer, and then entering the stratus deck below. Light rain is the most likely precipitation type, given the relatively warm cloud layer of about 0C to -10C, so ice crystals will be difficult to come by. If precipitation coincides with temperatures falling to near or below freezing, a very brief period of light freezing rain could occur near the Red River around daybreak. However, even if this occurs, impacts are expected to be minimal to none. Very warm surface temperatures would prevent any issues on roadways, and any ice would likely be confined to surfaces like tree branches, power lines, or metal objects like road signs. The MOST LIKELY scenario for North Texas tonight is that temperatures remain at or below freezing with some light rain and no impacts. BUT, will maintain a mention of light freezing rain in the forecast for now. Elsewhere, a damp, cloudy, cold, and windy morning can be expected. Through Saturday, mostly cloudy and cold conditions will prevail through at least midday along with breezy north winds. Have sided with coldest guidance keeping highs mostly in the 40s, although this may not be cold enough. By mid or late afternoon, some clearing may begin across our northwestern zones which would allow temperatures to climb a few degrees higher than the rest of the forecast area. Winds will also be on the decrease through the afternoon hours, so the Wind Advisory is currently set to expire at noon. -Stalley && .LONG TERM... /Saturday night through next week/ Wind speeds will relax on Saturday evening as a surface high moves into the region. The winds will turn around to the southeast Sunday morning as the surface high moves east of the region, but Saturday night/Sunday morning will be another chilly period with overnight lows in the 30s and lower 40s. Some locations near the Red River may approach the 32 degree mark, but expect most locations will remain above freezing. A shortwave trough will slide into the Plains on Sunday, and this will quickly draw warmer temperatures into the region from the west. High temperatures will vary considerably from the lower to mid 60s in the east to upper 70s in the west. In the evening hours, as the shortwave is skirting through the Plains to our north, some light rain may be possible in our northeastern counties. The shortwave will help push another front through the region on Monday, but this air will not be as cold as the front coming through tonight. However, it will help keep temperatures near or slightly below normal Monday and Tuesday. Wednesday and Thursday will be quiet and warm days while we are under the influence of ridging aloft. Another trough will move towards the Plains by the end of the week, and there should be some rain with this system. Both the GFS and ECMWF are showing a possible dryline/Pacific front event Thursday-Friday that may have a potential for severe weather. JLDunn && .AVIATION... /Issued 133 PM CDT Fri Apr 6 2018/ /18Z TAFs/ Strong/severe thunderstorms are expected this afternoon/evening. Behind a cold front, gusty north winds and IFR ceilings are expected tonight into Saturday morning. Convective initiation has begun along a cold front moving south through Oklahoma. The activity will steadily increase in intensity as it approaches the Red River this afternoon, disrupting north departures and arrivals through the Bonham cornerpost. Some isolated cells may occur within 25 miles of KDFW and KDAL as early as 21Z (4pm CDT), but a special RAOB shows a stout cap may preclude any activity until the main frontal line of storms arrives. The line of potentially severe storms will begin impacting the Metroplex TAF sites around 23Z (6pm CDT). These may precede the formal cold front, but even without a well developed line of convection, northerly outflow winds may be indistinguishable from the front. North flow will prevail unabated thereafter. The activity will move south of the TRACON 01-02Z (8-9pm CDT). Waco's window for strong/severe storms will be primarily 02-04Z (9-11pm CDT). Patchy rain or drizzle will be possible overnight, but IFR will be in place due to postfrontal ceilings below FL010. Frequent gusts in excess of 30kts will occur throughout the night and through Saturday morning. These will be nearly parallel to the 35/36 runways at KDFW but may pose some minor crosswind issues on 31L/R at KDAL. The winds will gradually subside Saturday afternoon, and ceilings will steadily rise as the dry postfrontal air deepens. 25 && .MESOSCALE UPDATE... /Issued 1216 PM CDT Fri Apr 6 2018/ Isentropic ascent resulting from warm/moist advection up a warm frontal slope, aided by a weak impulse aloft, resulted in a considerable area of elevated convection to our north this morning. Some of this seeped south of the Red River, but the bulk of the activity has remained across eastern Oklahoma. This complex will gradually shift east with the movement of the frontal layer aloft and associated forcing in the mid-levels. A retreating warm front has allowed dew points in the mid 60s to return to the Red River Valley, the exception being the rain-cooled northeast zones where this morning's precipitation arrested the low- level warm/moist advection. Although the mT air will continue advancing northward, the ongoing convection in Oklahoma will reorient this advection further west along the I-35 corridor. A cold front surging south through Oklahoma will meet this unstable air early this afternoon, resulting in the initiation of surface- based convection. This activity may initially be benign as the frontal boundary approaches the Red River, but as the updrafts begin ingesting increasingly unstable air, the intensity should increase. As they cross the Red River, it still appears the bulk of these cells will be confined to the richest moisture along and east of the I-35 corridor. A surface low in southwestern Oklahoma is veering the flow across our western zones, which have seen steadily decreasing cloud cover this morning. The sunshine will enhance surface heating, and temperatures may reach the 80s before a dryline arrives this afternoon. The associated veering aloft will serve to strengthen an already stout capping inversion while aiding the eastward progression of the dryline. Some of the mesoscale guidance suggests the mechanical forcing with the dryline may allow this inhibition to be overcome. The veered flow should limit the convergence that would otherwise aid this process, and there is still some disparity among guidance with the dryline's eastern terminus before the front arrives. But with MLCAPE values soaring above 2000J/kg, any cells that develop could quickly become severe, and this area will need to be monitored for convective initiation. The window for this potential may be small as the surface low zips east along the Red River and the cold front overtakes the dryline across our western zones. An approaching shortwave is still on schedule to spread forcing for ascent across the area late in the day with steepening mid-level lapse rates. Along the front, the shear profile will favor rotating cells that, when combined with intense boundary layer instability and the forcing ascent, will pose a threat for very large hail. The motion of the surface low may back the winds sufficiently in our northeast zones in advance of the frontal convection to briefly enhance the tornadic potential if the resulting near-surface vorticity is able to be stretched into a deeper mesocyclone. The potential for cells to remain separated within a larger QLCS may allow the tornadic threat to persist into the evening hours, but it appears the greater potential will be east of our area. The cellular activity should eventually congeal into a linear complex as it moves through our southeastern counties. Though such storms will also have an attendant wind threat, large hail will remain a concern into the evening hours. Brief QLCS spin-ups will also be possible within the line, which should exit the CWA by midnight. 25 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 37 49 42 68 52 / 60 10 0 5 10 Waco 40 45 39 71 55 / 60 10 0 5 10 Paris 39 50 36 62 47 / 80 20 0 5 20 Denton 35 50 36 68 50 / 50 20 0 5 10 McKinney 36 49 37 65 50 / 60 20 0 5 10 Dallas 38 49 42 68 53 / 60 10 0 5 10 Terrell 39 47 39 67 50 / 70 10 0 5 10 Corsicana 41 45 40 67 52 / 70 10 0 5 10 Temple 42 45 40 72 56 / 60 5 0 5 10 Mineral Wells 33 49 37 72 50 / 30 10 0 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 4 AM to 10 AM CDT Saturday for TXZ091>093- 100>102-115-116-129. Wind Advisory from 7 PM this evening to noon CDT Saturday for TXZ091>093-100>104-115>120-129>134-141>145. && 82/26
Hazardous weather outlook, Apr 6, 4:06 PM CDT, 20 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 406 PM CDT Fri Apr 6 2018 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071230- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 406 PM CDT Fri Apr 6 2018 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Storms will occur along a cold front this afternoon and into the evening hours. The area of greatest concern for severe storms will be along and east of a Jacksboro to Stephenville to Lampasas line. The main hazards will be large hail and damaging winds. Heavy rainfall will also be possible and may result in a risk for minor flooding. There will be a low risk for a tornado or two east of a McKinney to Corsicana line. Strong north winds with gusts to near 40 MPH will also be possible behind the cold front for areas near and northwest for a Goldthwaite to Waxahachie to Sherman-Denison line. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Light freezing rain or freezing drizzle may occur early Saturday morning along and north of a Graham to Sherman-Denison line. A few slick spots may develop on elevated and exposed surfaces. Sub-freezing temperatures will be possible near and north of an Eastland to Decatur to Sherman-Denison line Saturday morning. Wind chills will fall into the teens and twenties across a good portion of North and Central Texas due to the breezy north winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon and evening near and east of a Jacksboro to Stephenville to Lampasas line.
In the hours before
Local storm report, Apr 6, 3:55 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
355 PM CDT FRI APR 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL 2 NW PARIS 33.67N 95.55W
04/06/2018 E0.75 INCH LAMAR TX LAW ENFORCEMENT
DIME SIZED HAIL NW OF PARIS IN LAMAR COUNTY.Local storm report, Apr 6, 3:57 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT FRI APR 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL PARIS 33.65N 95.53W
04/06/2018 E1.00 INCH LAMAR TX TRAINED SPOTTER
QUARTER SIZE HAIL AT PJC IN SE PARISSpecial weather statement, Apr 6, 3:59 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
359 PM CDT FRI APR 6 2018
TXZ092-093-062130-
Grayson TX-Cooke TX-
359 PM CDT FRI APR 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COOKE AND
NORTHWESTERN GRAYSON COUNTIES UNTIL 430 PM CDT...
At 358 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Willis, or 10 miles east of Marietta, moving east at 20
mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Pottsboro and southwestern Lake Texoma.
A severe thunderstorm watch remains in effect until midnight CDT for
north central Texas.
LAT...LON 3396 9691 3387 9689 3385 9686 3385 9684
3387 9683 3387 9681 3386 9678 3382 9676
3383 9670 3376 9669 3378 9701 3384 9703
3389 9698 3395 9700 3396 9698 3394 9697
TIME...MOT...LOC 2058Z 255DEG 19KT 3388 9696
PSLocal storm report, Apr 6, 4:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
419 PM CDT FRI APR 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 1 ESE PARIS 33.64N 95.51W
04/06/2018 E0.75 INCH LAMAR TX PUBLICThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 2:56 AM CDT | Special Weather Statement | FWD | Cooke | 49 min |
| Apr 6, 3:30 AM CDT | Special Weather Statement | FWD | Grayson | 45 min |
| Apr 6, 4:17 AM CDT | Freeze Watch | FWD | Cooke, Eastland, Grayson, Jack, Montague, Palo Pinto and 3 more | 8 hr |
| Apr 6, 4:17 AM CDT | Wind Advisory | FWD | Bosque, Collin, Comanche, Cooke, Dallas, Denton and 19 more | 32 hr |
| Apr 6, 4:20 AM CDT | Special Weather Statement | FWD | Grayson | 40 min |
| Apr 6, 5:08 AM CDT | Special Weather Statement | FWD | Lamar | 37 min |
| Apr 6, 12:41 PM CDT | Freeze Warning | FWD | Cooke, Eastland, Grayson, Jack, Montague, Palo Pinto and 3 more | 23 hr |
| Apr 6, 3:25 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 65 min |
| Apr 6, 4:08 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 67 min |
| Apr 6, 4:41 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 64 min |
| Apr 6, 4:54 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 66 min |
| Apr 6, 4:55 PM CDT | Special Weather Statement | FWD | Grayson | 35 min |
| Apr 6, 4:59 PM CDT | Special Weather Statement | FWD | Franklin | 31 min |
| Apr 6, 5:06 PM CDT | Special Weather Statement | FWD | Parker | 39 min |
| Apr 6, 5:07 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 42 min |
| Apr 6, 5:09 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 41 min |
| Apr 6, 5:12 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 63 min |
| Apr 6, 5:23 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 67 min |
| Apr 6, 5:37 PM CDT | Tornado Warning | FWD | Collin | 38 min |
| Apr 6, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 77 min |
| Apr 6, 6:12 PM CDT | Special Weather Statement | FWD | Lampasas | 78 min |
| Apr 6, 6:13 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt, Kaufman, Rockwall | 77 min |
| Apr 6, 6:15 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 60 min |
| Apr 6, 6:19 PM CDT | Special Weather Statement | FWD | Delta | 26 min |
| Apr 6, 6:27 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton, McLennan | 63 min |
| Apr 6, 6:39 PM CDT | Areal Flood Advisory | FWD | Collin | 2 hr |
| Apr 6, 6:54 PM CDT | Special Weather Statement | FWD | Kaufman | 66 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.